anthony180

Veteran Member
  • Content count

    131
  • Joined

  • Last visited


Community Reputation

4 Neutral

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

4 Followers

About anthony180

Veteran Member

Recent Profile Visitors

1,941 profile views
  1. Well if you can drink like a normal person in a social environment (more than just a drink) and are not having liver problems/pain after drinking, I would likely say your liver is working just fine. If vitamin A was stored there and we drank our liver would most likely let us know physically. Being the two don't combine well at all.
  2. Has the research done on these 357 pages pretty much concluded that people suffering from permanent post accutane damage have vitamin A stuck in their liver and we're not able to remove it which is causing all this?
  3. My fingers, ankles and knees all crack so that's remained the same.. not sure if that's good. Btw i appreciate the kind and helpful response from the bottom of my heart. Also do you think absorbing too much fat (especially huge amounts of olive oil in pasta) made me absorb the pill too much and cause these side affects? Because the first time around I had no joint pain and I was playing basketball everyday, and just ate normally without trying to get as much fat possible. I even worked out in the gym and didn't experience side affects until I did those push ups now next day my spine is hurting and seems fragile. My neck was stiff but it seems to be getting better thank God.
  4. Ok Would vitamin D with calcium be good or just vitamin D? My bones crack in some places but my neck no longer cracks (Which I used to crack alot). The only joint paint im experiecing is my spine and my right shoulder (which was previously injured from a fight and then I immediatly got on accutane). I'm hoping I don't have chemo brain and body. I would really be destroyed if I can't do the sport that helps deal with my anxiety. Not only that this pain really sucks in my spine. I'm hoping for a recovery and wanna do anything possible to get this out of my system and be able to jog again, etc. And yeah I'm def low on vitamin D, I avoid the sun at all costs because the dermatologist told me to. And I'm afraid it will darken my hyperpigmentation left by the acne.
  5. Wow , Didn't expect such a hostile post from people here trying to support each other. Man if you don't want to help, just dont help, you have no idea the stress or what I've been through in my life and I don't know yours. That's why I don't attack you. I've been in very very low stages in life due to circumstances totally out of my control. I don't get what you meant by " I really needed to read that you are a boxer, you ate olive oil, and drank white grapefruit juice." I was worried the olive oil over consupation made me absorb too much of the accutane, and my spine and bones hurt now so yeah, of course I'm worried. Sorry I thought people here were supporting each other, and I have read over 30 pages of this but that's a lot of reading. It would be nice instead of you going through my past posts, if you could talk about what has helped people recover in the past since it seems like you've been researching for awhile. But that's fine man, if you want to be hostile and mean to people going through similar situations as you, so be it. Insulting me really wasn't neccesary neither and telling me to re-read 350 pages is showing you have no intent in helping when I'm sure since when this was created in 2011 there are some known supplements, diets, etc that have helped people and that's all I was asking for.
  6. Ok guys i just finished my accutane course.I took 20 mg first month, 40mg second month, 30 third month, 60mg 4th month, 70 mg 5th month, 80 mg 6th month and then I was supposed to take another 80mg the 7th month but only did 10 days of it and quit. My total culcumative dosage was 9800. Now one thing that really worries me is 3 days after finishing I started to experience pain in my spine and I feel like my hairline is recedding. I do have very long hair for a male but everytime I run hand through my hair a couple hairs are left on my hand. I'm def not bald but I feel like my hair is fragile and brittle and I feel like my hairline is def recedding. Another thing is I took ALOT of olive oil (didn't measure, would just pour onto pasta) in order for the accutane to be "absobred properly, since it says that accutane should be taken with fat in order for it to be absorbed properly. Now my spine is hurting, my rib cage is hurting, an injury on my shoulder I had from a fight 7 months ago is still there ( I took the accutane right after that), my neck feels fragile, and I don't feel like I can do any exercises, wish ABSOLOUTELY kills me because I am a boxer and it's taken away the only thing that helps with THIS HORRIBLE depression and anxiety I have because of accutane or all the symptoms that are happening to me. I truely feel that I am a totally different person and I can't accept that which makes me cry for the whole day at times and puts me at insane stress levels that I have no idea how to handle. I've been 5 days without the pill exactly, do you guys think I received permanent damamge because of all the olive oil and fat I was taking with my pill caused me to absorb much more accutane than I should have. I also drank white grapefruit juice, wish I had no idea I wasn't supposed to drink during the course, and I believe that may have damaged me as well. So I've read a bunch of post but can someone elaborate what's the best supplements and diet to take, do you feel like my situation is one of permanent damage? I do have OCD and go crazy over many things but my body feels like that of an 80 year old man. Weird thing is the spine pain and rib pain didn't come until 3 days after I completed the last pill. I also ran 4 miles and worked out a lot during my time with the pill which I believe was a horrible idea. I feel like theres no hope and want to quit at times. I would love any advice or sense of hope because I lost my girlfriend because of this, my family, everything. I'm alone. Is vitamin A stuck in my liver and will never be removed? Will I ever be able to drink again or is my liver far too damaged? Please help and thank you!
  7. And dont stress... That in my experiences is the MAIN cause, this causes a vicious cycle of stress that constantly keeps us in this pattern.